Weil's formulae and multiplicity
Annales Polonici Mathematici, Tome 55 (1991) no. 1, pp. 103-108
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
The integral representation for the multiplicity of an isolated zero of a holomorphic mapping $f : (ℂ^n,0) → (ℂ^n,0)$ by means of Weil's formulae is obtained.
Affiliations des auteurs :
Maria Frontczak 1 ; Andrzej Miodek 1
@article{10_4064_ap_55_1_103_108,
author = {Maria Frontczak and Andrzej Miodek},
title = {Weil's formulae and multiplicity},
journal = {Annales Polonici Mathematici},
pages = {103--108},
year = {1991},
volume = {55},
number = {1},
doi = {10.4064/ap-55-1-103-108},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-55-1-103-108/}
}
TY - JOUR AU - Maria Frontczak AU - Andrzej Miodek TI - Weil's formulae and multiplicity JO - Annales Polonici Mathematici PY - 1991 SP - 103 EP - 108 VL - 55 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-55-1-103-108/ DO - 10.4064/ap-55-1-103-108 LA - en ID - 10_4064_ap_55_1_103_108 ER -
Maria Frontczak; Andrzej Miodek. Weil's formulae and multiplicity. Annales Polonici Mathematici, Tome 55 (1991) no. 1, pp. 103-108. doi: 10.4064/ap-55-1-103-108
Cité par Sources :